MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II XR INS XLPE MED 1-2 LT 8MM; PROSTH, KNEE, PATELLOFEM, SEMI-CONS, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II XR INS XLPE MED 1-2 LT 8MM; PROSTH, KNEE, PATELLOFEM, SEMI-CONS, CEMENTED, POLY/METAL/POLY
Model Number 74023720
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/27/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed 2 years after the primary procedure due to loosening and disassociation of the journey ii xr ins xlpe med 1-2 left 8mm.The other insert and the baseplate were additionally removed.

Brand Name
JRNY II XR INS XLPE MED 1-2 LT 8MM
Common Device Name
PROSTH, KNEE, PATELLOFEM, SEMI-CONS, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9974902
Report Number1020279-2020-01316
Device Sequence Number13997438
Product Code JWH
UDI-Device Identifier00885556613009
UDI-Public00885556613009
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74023720
Device Catalogue Number74023720
Device Lot Number17HM13109
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date04/17/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
74022202 / 18BSL0017A; 74023820 / 17GM04691
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR